# SDR DL76G060593

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 34,350 hours, 5,253 cycles
- Engine: Ge CF680C2B6F
- Engine time: 35,569 hours, 5,385 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Ge
- Component part number: CF680C2B6F
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED BORO OF HPT.  REPLACED NR 1 ENG PER TRANS 1T160.
